Abschätzungen für einige Affinvarianten konvexer Kurven.

E. Heil

Monatshefte für Mathematik (1967)

  • Volume: 71, page 405-423
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Heil, E.. "Abschätzungen für einige Affinvarianten konvexer Kurven.." Monatshefte für Mathematik 71 (1967): 405-423. <http://eudml.org/doc/177397>.

author = {Heil, E.},
journal = {Monatshefte für Mathematik},
keywords = {differential geometry},
pages = {405-423},
title = {Abschätzungen für einige Affinvarianten konvexer Kurven.},
url = {http://eudml.org/doc/177397},
volume = {71},
year = {1967},

AU - Heil, E.
TI - Abschätzungen für einige Affinvarianten konvexer Kurven.
JO - Monatshefte für Mathematik
PY - 1967
VL - 71
SP - 405
EP - 423
KW - differential geometry
UR - http://eudml.org/doc/177397
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.